Misiurewicz, Michal
Absolutely continuous measures for certain maps of an interval
Publications Mathématiques de l'IHÉS, Tome 53 (1981) , p. 17-51
Zbl 0477.58020 | MR 83j:58072 | 5 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1981__53__17_0

Bibliographie

[1] N. Bourbaki, Fonctions d'une variable réelle (Livre IV), Paris, Hermann, 1958 (chap. 1, § 4, exerc. Ia).

[2] J. Guckenheimer, Sensitive dependence to initial conditions for one dimensional maps, preprint I.H.E.S. (1979). MR 82c:58037 | Zbl 0429.58012

[3] M. Jakobson, Topological and metric properties of one-dimensional endomorphisms, Dokl. Akad. Nauk SSSR, 243 (1978), 866-869 (in Russian). MR 80c:28015 | Zbl 0414.28022

[4] J. Milnor, W. Thurston, On iterated maps of the interval, preprint. Zbl 0664.58015

[5] M. Misiurewicz, Structure of mappings of an interval with zero entropy, Publ. Math. I.H.E.S., 53 (1981), 000-000. Numdam | MR 83j:58071 | Zbl 0477.58030

[6] M. Misiurewicz, W. Szlenk, Entropy of piecewise monotone mappings, Astérisque, 50 (1977), 299-310 (full version will appear in Studia Math., 67). MR 58 #7577 | Zbl 0376.54019

[7] W. Parry, Entropy and generators in ergodic theory, New York, Benjamin, 1969. MR 41 #7071 | Zbl 0175.34001

[8] W. Parry, Symbolic dynamics and transformations of the unit interval, Trans. Amer. Math. Soc., 122 (1966), 368-378. MR 33 #5846 | Zbl 0146.18604

[9] R. Shaw, Strange attractors, chaotic behavior and information flow, preprint, Santa Cruz (1978).

[10] D. Singer, Stable orbits and bifurcation of maps of the interval, SIAM J. Appl. Math., 35 (1978), 260-267. MR 58 #13206 | Zbl 0391.58014